Translator Disclaimer
August 1991 Quasi-projective embeddings of noncompact complete Kähler manifolds of positive Ricci curvature and satisfying certain topological conditions
Wing-Keung To
Duke Math. J. 63(3): 745-789 (August 1991). DOI: 10.1215/S0012-7094-91-06332-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.63 • No. 3 • August 1991
Back to Top